# SDR UPS02837919

- Difficulty date: February 18, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD AND AFT LOWER CORNERS OF L-1 DOOR JAMB SKIN, INTERNAL DOUBLER, AND FRAME TO CUSP FITTING ARE CRACKED AT STA 25 AND 70 BETWEEN LONG 20L TO 21L.  CUT OUT CRACKED SKIN, INTERNAL DOUBLER SEGMENT, FABRICATED AND INSTALLED SKIN SEGMENT, INTERNAL DOUBLER SEGMENT, DOUBLER, TRIPLER, AND FILLERS AND REPLACED FRAME TO CUSP FITTING, AND ANGLES IAW DWG 5597646, 8110-3 APPROVED DH SK 707-035.
